# SDR CA130402007

- Difficulty date: April 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 17,736 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 350A7712580802
- Condition: Cracked
- Location: Cockpit
- Part time: 17,736 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT SEAT BACK, PN 350A77-1258-0802, ON LT SIDE CRACKED WHEN PILOT LEANED BACK TO UNDO HIS SEAT BELT TO PUT IT ON FOR HIS FIRST FLIGHT OF THE DAY.
